Banach Journal of Mathematical Analysis

Toeplitz operators on weighted harmonic Bergman spaces

Zipeng Wang and Xianfeng Zhao

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


In this article, we study Toeplitz operators with nonnegative symbols on the A2-weighted harmonic Bergman space. We characterize the boundedness, compactness, and invertibility of Toeplitz operators with nonnegative symbols on this space.

Article information

Banach J. Math. Anal., Volume 12, Number 4 (2018), 808-842.

Received: 1 November 2016
Accepted: 1 March 2017
First available in Project Euclid: 8 November 2017

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 47B35: Toeplitz operators, Hankel operators, Wiener-Hopf operators [See also 45P05, 47G10 for other integral operators; see also 32A25, 32M15]
Secondary: 47B65: Positive operators and order-bounded operators

Toeplitz operator weighted harmonic Bergman space boundedness compactness invertibility


Wang, Zipeng; Zhao, Xianfeng. Toeplitz operators on weighted harmonic Bergman spaces. Banach J. Math. Anal. 12 (2018), no. 4, 808--842. doi:10.1215/17358787-2017-0049.

Export citation


  • [1] T. C. Anderson and A. Vagharshakyan, A simple proof of the sharp weighted estimate for Calderón–Zygmund operators on homogeneous spaces, J. Geom. Anal. 24 (2014), no. 3, 1276–1297.
  • [2] G. R. Chacón, Toeplitz operators on weighted Bergman spaces, J. Funct. Spaces Appl. 2013, no. 753153.
  • [3] B. R. Choe and Y. J. Lee, Commuting Toeplitz operators on the harmonic Bergman space, Michigan Math. J. 46 (1999), no. 1, 163–174.
  • [4] E. S. Choi, Positive Toeplitz operators on pluriharmonic Bergman spaces, J. Math. Kyoto Univ. 47 (2007), no. 2, 247–267.
  • [5] O. Constantin, Discretizations of integral operators and atomic decompositions in vector-valued weighted Bergman spaces, Integral Equations Operator Theory 59 (2007), no. 4, 523–554.
  • [6] O. Constantin, Carleson embeddings and some classes of operators on weighted Bergman spaces, J. Math. Anal. Appl. 365 (2010), no. 2, 668–682.
  • [7] R. G. Douglas, Banach Algebra Techniques in the Theory of Toeplitz Operators, CBMS Reg. Conf. Ser. Math. 15, Amer. Math. Soc., Providence, 1980.
  • [8] R. G. Douglas and K. Wang, A harmonic analysis approach to essential normality of principal submodules, J. Funct. Anal. 261 (2011), no. 11, 3155–3180.
  • [9] K. Guo and D. Zheng, Toeplitz algebra and Hankel algebra on the harmonic Bergman space, J. Math. Anal. Appl. 276 (2002), no. 1, 213–230.
  • [10] T. P. Hytönen, The sharp weighted bound for general Calderón–Zygmund operators, Ann. of Math. (2) 175 (2012), no. 3, 1473–1506.
  • [11] Ü. Kuran, Subharmonic Behaviour of $|h|^{p}$ ($p>0$, $h$ harmonic), J. Lond. Math. Soc. (2) 8 (1974), no. 3, 529–538.
  • [12] D. H. Luecking, Inequalities on Bergman spaces, Illinois J. Math. 25 (1981), no. 1, 1–11.
  • [13] D. H. Luecking, Equivalent norms on $L^{p}$ spaces of harmonic functions, Monatsh. Math. 96 (1983), no. 2, 133–141.
  • [14] D. H. Luecking, Forward and reverse Carleson inequalities for functions in Bergman spaces and their derivatives, Amer. J. Math. 107 (1985), no. 1, 85–111.
  • [15] D. H. Luecking, Representation and duality in weighted spaces of analytic functions, Indiana Univ. Math. J. 34 (1985), no. 2, 319–336.
  • [16] J. Miao, Toeplitz operators on harmonic Bergman spaces, Integral Equations Operator Theory 27 (1997), no. 4, 426–438.
  • [17] J. Miao, Reproducing kernels for harmonic Bergman spaces of the unit ball, Monatsh. Math. 125 (1998), no. 1, 25–35.
  • [18] M. Mitkovski and B. D. Wick, A reproducing kernel thesis for operators on Bergman-type function spaces, J. Funct. Anal. 267 (2014), no. 7, 2028–2055.
  • [19] B. Muckenhoupt and R. Wheeden, Weighted norm inequalities for fractional integrals, Trans. Amer. Math. Soc. 192, no. 1 (1974), 261–274.
  • [20] J. Á. Peláez and J. Rättyä, Embedding theorems for Bergman spaces via harmonic analysis, Math. Ann. 362 (2015), no. 1–2, 205–239.
  • [21] J. Á. Peláez and J. Rättyä, Trace class criteria for Toeplitz and composition operators on small Bergman spaces, Adv. Math. 293 (2016), no. 1, 606–643.
  • [22] Y. L. Shu and X. F. Zhao, Positivity of Toeplitz operators on harmonic Bergman space, Acta Math. Sin. (Engl. Ser.) 32 (2016), no. 2, 175–186.
  • [23] W. T. Sledd, A note on $L^{p}$ spaces of harmonic functions, Monatsh. Math. 106 (1988), no. 1, 65–73.
  • [24] X. Zhao and D. Zheng, Invertibility of Toeplitz operators via Berezin transforms, J. Operator Theory 75 (2016), no. 2, 475–495.
  • [25] K. Zhu, Operator Theory in Function Spaces, 2nd ed., Math. Surveys Monogr. 138, Amer. Math. Soc., Providence, 2007.